# SDR SWIA201541705

- Difficulty date: December 28, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 32,620 hours, 26,629 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE, ENCOUNTERED MODERATE TO SEVERE TURBULENCE.  HEARD TRIPLE CHIME "ENGINE OIL" WITH POSSIBLE FLAMEOUT.  LT ENGINE SPOOLED DOWN SLIGHTLY,  ENGAGED CONTINUOUS IGNITION AND ENGINE THRUST RESTORED.  ALSO, HAD STICK SHAKER IN NORMAL CLIMB ATTITUDE, INCREASED THRUST AND ADVISED ATC WE NEEDED MORE THAN 250 KTS BELOW 10,000 FOR ACFT CONTROLABILITY, ATC APPROVED SPEED OUR DISCRESSION.  280 KTS-300 KTS. DOWNLOADED FDR IAW AMM AND RETRIEVED VERTICAL AND LATERAL ACCEL VALUES.  VALUES BELOW REQUIREMENT FOR TURBULENCE INSPECTION IAW AMM.  COMPLIED WITH POWER ASSURANCE RUN ON LT ENGINE AND ALL CHECKS NORMAL.
